# SDR SWAA2014051427946

- Difficulty date: May 2, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 42,066 hours, 28,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 9936533
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED BETWEEN BS 150 TO BS 160, LBL 12.  REPAIRED SUPPORT IAW SRM & DWG.
